Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Problem of dandruff in 4 years old baby

Problem of dandruff in his head please suggest me any medicine my son 4 year old has facing the problem of dandruff, please suggest me any treatement.
Asked On : Wed, 2 Feb 2011
Answers:  2 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi. Welcome to Healthcaremagic

Give head bath with Nizral or ketoconazole shampoo on alternate days. Avoid exposure to dust.

Regards, Dr. Jagdish
Answered: Wed, 2 Feb 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
hello ,

welcome to "healthcare magic forum "
for dandruff will suggest you to use a mild shampoo as your son is too young and
homoeopathic medicne will help to treat the cause rather than any external factor ,if overlooked it may spread further, consult a homoeopath who will be able to help you to get rid of the dandruff , use to lukewarm water for head bath , clean the scalp properly with a clean towel ,donoto use that towel for rest of his body and face .
takecare,wish you good health always !

Answered: Wed, 2 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor